# SDR AWXA200601912

- Difficulty date: November 1, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 58,578 hours, 40,298 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 654583469
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-17 CHECK - E/E BAY FLOORBEAM STAB STRAP IS CRACKED, BS 331, LBL 12, WL 200.  REPAIRED E/E BAY FLOORBEAM STAB STRAP, BS 331, LBL 12, WL 200 IAW B737-300 SRM 53-10-51 FIGURE 201.
